Sharpened Forms of an Inequality of Von Neumann.
Mathematische Zeitschrift, Tome 194 (1987), pp. 7-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1987__194_173812,
author = {Ky Fan},
title = {Sharpened {Forms} of an {Inequality} of {Von} {Neumann.}},
journal = {Mathematische Zeitschrift},
pages = {7--14},
year = {1987},
volume = {194},
zbl = {0631.47004},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__194_173812/}
}
Ky Fan. Sharpened Forms of an Inequality of Von Neumann.. Mathematische Zeitschrift, Tome 194 (1987), pp. 7-14. http://geodesic.mathdoc.fr/item/MZ_1987__194_173812/